# SDR 2009FA0000856

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N902AH
- Make and model: Agusta A109E
- Aircraft serial: 11636
- Aircraft time: 3,043 hours, 14,077 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 109060547119
- Condition: Corroded
- Location: Lt Engine
- Part time: 3,043 hours, 14,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE INTERNAL CORROSION FOUND IN THE MOUNT ASSEMBLY TUBING DUE TO INGRESS OF MOISTURE CAUSED BY LACK OF INTERNAL CORROSION PROTECTION AND LACK OF EXTERNAL SEALING.
